| Model Number |
90 DEG CURVE LEFT |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/16/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On (b)(6) 2023, it was reported by a sales representative via sems that an ar-4068-90l suturelasso sd, 90° curve left, had an issue.While the surgeon was completing a labral repair procedure on (b)(6) 2023, he was using the lasso to pass the repair suture through the labrum.When he was going through the labrum, the tip of the lasso broke.The broken piece was removed, and there was no harm to the patient.A second lasso was used to complete the case.The device was discarded by the facility.Additional information has been requested.On (b)(6) 2023, the sales representative provided the following additional information via email: there was no case delay.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to applying excessive mechanical forces upon insertion and/or prying/leveraging the device during use.